# SDR DALA2019102306106

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 76,711 hours, 15,004 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC TASK-#1 ENG FORWARD PYLON UPPER SURFACE OPEN HOLE CUTOUT FOUND CRACK. #1 ENG FORWARD PYLON UPPER SURFACE OPEN HOLE CUTOUT CRACK AREA REPAIRED AS PER PRI581828-14 REV.0. PRI581828-14 REV.0 COMPARED AND COMPLIED WITH ER/A581828-14AD REV.ORIGINAL. (LP1328042)
